MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS
Catalog Number 0066214
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On may 16, 2019 immucor tested the customer sample (id (b)(6)) and an in-house known anti-kpa positive and anti-kpa negative with a retention capture-r ready-id lot number id378.The in-house samples reacted as expected, but the customer sample was still unexpectedly negative with all cells.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer in (b)(6) reported unexpected negative results with capture-r ready-id on the eu version of galileo neo instrument.

Brand Name
CAPTURE-R READY-ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8628897
Report Number1034569-2019-00100
Device Sequence Number2169050
Product Code KSF
UDI-Device Identifier10888234001188
UDI-Public10888234001188
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
BL102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/25/2019
Device Catalogue Number0066214
Device Lot NumberID378
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1